# SDR SWAA2025092316988

- Difficulty date: September 21, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N8774Q
- Make and model: Boeing 737-8
- Aircraft serial: 67512
- Aircraft time: 8,562 hours, 4,424 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY FOR GIRT BAR DOES NOT ALIGN W HOLDER.  FOUND SLIDE MISALIGNED IN CASE. REMOVED, REALIGNED, & REINSTALLED PER AMM 25-66-01.
